Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ready already

Member
  • Posts

    10
  • Joined

  • Last visited

Reputation

0 Neutral

Profile Information

  • Gender
    Female
  • Location
    Pgh, PA
  1. I use Cetaphil's Daily Facial Moisturizer with SPF 15. I think it's a little bit lighter than their lotion which for me, made my face and neck feel sticky. I use the facial moisturizer both in the morning and at night and for me, it's just the right balance. I usually (pre-accutane) would have oily skin and this might be too heavy, but with the dry and flaky accutane-skin, it's soothing and I'd definitely recommend it! Goodluck
  2. Stock up on Aquaphor! Use it faithfully and it will save your lips!!!! And moisturize all over from the start! I drink alcohol occasionally...maybe two drinks at most at a time and usually no more than that throughout an entire week/weekend since I started Accutane. My bloodwork has been fine, but just like everything else, everyone is different, and my derm said that a few drinks in moderation would be okay...but check it out with your's. Goodluck!
  3. Thanks for the replies. Apparently my super-dry lips most likely triggered/activated the cold sore virus. Doc put me on Valtrex and a topical lip antibiotic (and lowered my Accutane dosage)...then told me it'll be better in about two weeks. Not so sure how to handle the two week thing, considering I look like a freak, but I'm off to medicate and sleep. If any of you are prone to cold sores/fever blisters, do keep an eye out for this sort of thing so you can catch it quickly! I'm hoping Va
  4. I'm on 80 mg/day right now and have been experiencing the horrible dry lips...staying hydrated and Aquaphor has been my savior...until yesterday. I have no idea what's going on with my lips, but both my upper and lower lip have turned bright red and swollen at least twice their normal size (I look like a collagen injection gone very wrong). It's hard to talk and even drinking with a straw is almost too painful. I've used some Neosporin on them with no relief and now I'm hoping some ibuprophen
  5. I feel your pain (literally). I read about people on here using Aquaphor on their lips so after everything else was failing I tried it and it's the best. I still reapply it like every half hour b/c my lips are dry like the desert, but it feels so good and lasts for quite awhile. I'd try that and also using an extra-soft baby toothbrush once a day or every other day very gently to brush off some of the dry skin. It's really helped me. Goodluck! Get some Aquaphor!
  6. I'm super itchy too. Pretty much all over, random spots...I think extra moisturizing will do the trick, seems like it's just my skin drying out that's making me itch. Hope it stops for you! GOODLUCK
  7. I just started on Claravis two nights ago. (40 mg/day). I'm supposed to be taking 80 mg/day but I can't get past this drowsiness so I'm just letting my body get used to the 40 mg a day. Anyone else experience horrible drowsiness in the beginning of their treatment?! Just curious as to whether or not this is normal...I'm hoping it goes away!!
  8. I just started taking Claravis two days ago. I have some serious drowsiness for the last two days. Hope it goes away. Don't know if this is normal...keep updated on here, I'd love to know if that's a common side effect with others on this in the beginning, I can barely keep my eyes open. Goodluck )
  9. Well...I just picked up my first prescription last night...I am so nervous to take this (as I am with all new medicines) but I'm also so excited! Hopefully tonight I'll get up the nerve and pop my first pill with dinner... Anyone else starting around now? I'd love to have someone to relate to throughout this whole ordeal.
  10. I just got my first prescription for Accutane so I'm not too experienced yet with it but I was suffering from anxiety right before I was scheduled to be prescribed the medication and I told my psychiatrist before my dermatologist so he wouldn't think there was a problem and still give me the Accutane. I was put on Prozac and I'm told that they should work fine together. Hope you get back on the 'tane...if you are feeling better I'd definitely ask for it back! Goodluck.
×